# SDR 20001030SH001

- Difficulty date: July 13, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N261PG
- Make and model: Lear 35A
- Aircraft serial: 329
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Condition: Defective
- Location: Bleed Air System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGER INFORMED FLIGHT CREW OF SMOKE IN AREA AT LT REAR CABIN BY DIVAN SEAT AND NOTED CARPET APPEARED TO BE MELTED.  AIRCRAFT DIVERTED TO LAS VEGAS AS EMERGENCY LANDING.  MAINTENANCE DISCOVERED DEFECTIVE GASKET AT EXIT DUCT THAT ROUTES BLEED AIR TO LT WING.  PART REPLACED AND RETURNED TO SERVICE.  (X)
